MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)

CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)
Model Number DRX-Revolution Mobile X-ray System
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device.Csh service engineering investigation: fe confirmed that the spark was observed by the employee while inserting the power plug.Found no physical design defects on the returned cord reel/plug.No issues were observed during energized resistance testing - this confirms no shorts and no concerns with the returned condition of the power plug.The fe confirmed the spark observed by the employee while inserting the power plug.The sparking could be attributable to known cause of unplugging or plugging the power plug while the ac breaker on.Cord reel replaced and soft start circuit to mitigate sparking has been installed.Break-fix.The drx-revolution mobile x-ray systems are tested and conform to all the required iec 60601-1 medical electrical equipment safety standards applicable to this product.When the plug is properly inserted or removed from the receptacle, the presence of small blue arcs does not pose a hazard to the user.This component does not generate electricity and cannot cause the operator to receive a shock.It remains unknown how the operator could have received a shock because the plug is an insulated housing made of plastic non-conductive material.Carestream has completed this investigation.
 
Event or Problem Description
On (b)(6) 2022, carestream health (csh) was informed, of an incident which occurred at kaiser mt.View.The site alleged that while plugging in the drx-revolution system, a tech observed a spark and then felt electricity through their hand.The tech visited the emergency room due to experiencing heart palpitations after the incident.There have been no additional details regarding the tech's status or condition.There was no patient involvement.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)
Common Device Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM (PLUS)
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
nancy mejias
150 verona street
rochester, NY 14608
5856278533
MDR Report Key14779447
Report Number1317307-2022-00009
Device Sequence Number17626216
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public(01)60889978618897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRX-Revolution Mobile X-ray System
Device Catalogue Number8118894
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown